# SDR 00FDEA00175

- Difficulty date: March 24, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6517556100
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN IS DENTED AT LT SKIN PANEL AT BS 1342, WL 235.  *S/D*  REWORKED DENT IAW FEDEX SRM 51-40-1, WITHIN LIMITS PER 53-30-1.
